# SDR CA020925003

- Difficulty date: September 18, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Exposed
- Location: Extinguisher
- Component: R/H Firextingui, Kidde, 899486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING HARNESS FOR THE ENGINE FIRE BOTTLE SQUIBS LOCATED IN THE APU AREA HAD EXPOSED WIRES WHERE THEHARNESS ENTERS THE CONNECTOR PLUG FOR THE SQUIB.
